# SDR UALA2009092803048

- Difficulty date: September 25, 2009
- Submitted: September 28, 2009
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 46,910 hours, 13,023 cycles
- Engine: Pwa PW2037
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 58
- Condition: Faulty
- Location: Main Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN BATTERY CHARGER MSG DISPLAYED LOWER EICAS.  UNABLE TO ERASE.  SWAPPED MAIN BATTERY CHARGER WITH APU BATTERY CHARGER.  MAIN BATTERY CHARGER STATUS MESSAGE CLEARED.  APU BATTERY CHARGER NOW INOP.  NEEDS APU BATTERY CHARGER.  REPLACED AND OP CHECKED MAIN BATTERY.  MAIN BATTERY CHECKS GOOD.
